RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 137, Number 1, Pages 27–39 (Mi tmf242)  

This article is cited in 7 scientific papers (total in 7 papers)

Traveling-Wave Solutions of the Schwarz–Korteweg–de Vries Equation in $2+1$ Dimensions and the Ablowitz–Kaup–Newell–Segur Equation Through Symmetry Reductions

M. S. Bruzóna, M. L. Gandariasa, C. Muriela, J. Ramíresa, F. R. Romerob

a Universidad de Cadiz
b University of Seville

Abstract: One of the more interesting solutions of the $(2+1)$-dimensional integrable Schwarz–Korteweg–de Vries (SKdV) equation is the soliton solutions. We previously derived a complete group classification for the SKdV equation in $2+1$ dimensions. Using classical Lie symmetries, we now consider traveling-wave reductions with a variable velocity depending on the form of an arbitrary function. The corresponding solutions of the $(2+1)$-dimensional equation involve up to three arbitrary smooth functions. Consequently, the solutions exhibit a rich variety of qualitative behaviors. In particular, we show the interaction of a Wadati soliton with a line soliton. Moreover, via a Miura transformation, the SKdV is closely related to the Ablowitz–Kaup–Newell–Segur (AKNS) equation in $2+1$ dimensions. Using classical Lie symmetries, we consider traveling-wave reductions for the AKNS equation in $2+1$ dimensions. It is interesting that neither of the $(2+1)$-dimensional integrable systems considered admit Virasoro-type subalgebras.

Keywords: partial differential equations, Lie symmetries

DOI: https://doi.org/10.4213/tmf242

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 137:1, 1378–1389

Bibliographic databases:


Citation: M. S. Bruzón, M. L. Gandarias, C. Muriel, J. Ramíres, F. R. Romero, “Traveling-Wave Solutions of the Schwarz–Korteweg–de Vries Equation in $2+1$ Dimensions and the Ablowitz–Kaup–Newell–Segur Equation Through Symmetry Reductions”, TMF, 137:1 (2003), 27–39; Theoret. and Math. Phys., 137:1 (2003), 1378–1389

Citation in format AMSBIB
\Bibitem{BruGanMur03}
\by M.~S.~Bruz\'on, M.~L.~Gandarias, C.~Muriel, J.~Ram{\'\i}res, F.~R.~Romero
\paper Traveling-Wave Solutions of the Schwarz--Korteweg--de Vries Equation in $2+1$ Dimensions and the Ablowitz--Kaup--Newell--Segur Equation Through Symmetry Reductions
\jour TMF
\yr 2003
\vol 137
\issue 1
\pages 27--39
\mathnet{http://mi.mathnet.ru/tmf242}
\crossref{https://doi.org/10.4213/tmf242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048086}
\elib{http://elibrary.ru/item.asp?id=13974300}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 137
\issue 1
\pages 1378--1389
\crossref{https://doi.org/10.1023/A:1026092304047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186557700003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf242
  • https://doi.org/10.4213/tmf242
  • http://mi.mathnet.ru/eng/tmf/v137/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ramirez, J, “Multiple solutions for the Schwarzian Korteweg-de Vries equation in (2+1) dimensions”, Chaos Solitons & Fractals, 32:2 (2007), 682  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Ozer, T, “New traveling wave solutions to AKNS and SKdV equations”, Chaos Solitons & Fractals, 42:1 (2009), 577  crossref  zmath  adsnasa  isi  scopus  scopus
    3. Wazwaz A.-M., “N-soliton solutions for shallow water waves equations in (1+1) and (2+1) dimensions”, Applied Mathematics and Computation, 217:21 (2011), 8840–8845  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Liu Na, Liu Xi-Qiang, “Application of the Binary Bell Polynomials Method to the Dissipative (2+1)-Dimensional AKNS Equation”, Chin. Phys. Lett., 29:12 (2012), 120201  crossref  adsnasa  isi  scopus  scopus
    5. Guner O., Bekir A., Karaca F., “Optical Soliton Solutions of Nonlinear Evolution Equations Using Ansatz Method”, Optik, 127:1 (2016), 131–134  crossref  mathscinet  adsnasa  isi  scopus  scopus
    6. Wang H., Wang Yu.-H., “Cre Solvability and Soliton-Cnoidal Wave Interaction Solutions of the Dissipative (2+1)-Dimensional AKNS Equation”, Appl. Math. Lett., 69 (2017), 161–167  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Jadaun V., Kumar S., “Lie Symmetry Analysis and Invariant Solutions of -Dimensional Calogero-Bogoyavlenskii-Schiff Equation”, Nonlinear Dyn., 93:2 (2018), 349–360  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:321
    Full text:122
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020